# SDR AALA202504095201

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 36,080 hours, 15,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dragging
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. FOUND SCUFF PLATE AT LAVATORY-D DAMAGED AND DOOR DRAGGING. (OPEN).
